MathSciNet Relay Station
MathSciNet bibliographic data
MR2516970 11C08 (12E10 20F55)
Gross, Benedict H.; Hironaka, Eriko; McMullen, Curtis T. Cyclotomic factors of Coxeter polynomials. J. Number Theory 129 (2009), no. 5, 1034–1043.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement